ESTIMATION IN MULTIFACTOR POLYNOMIAL REGRESSION UNDER NON-NORMALITY


Tiku M. L. , AKKAYA A.

PAKISTAN JOURNAL OF STATISTICS, vol.26, no.1, pp.49-68, 2010 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2010
  • Title of Journal : PAKISTAN JOURNAL OF STATISTICS
  • Page Numbers: pp.49-68

Abstract

Modified maximum likelihood estimators of the parameters in a second order polynomial regression model are derived. They are shown to be considerably more efficient and robust than the commonly used least squares estimators. Real life examples are given.